the rosacea cortisone/steroid story continues

Written by on May 15, 2008 with 0 Comments

Date:  Tue Dec 5, 2000  9:30 pm
Subject:  the cortisone story continues

Hi all,

Just wanted to update those of you who are interested on my progress withdrawing from topical cortisone. I am doing in this in the hopes that it might help other people in the same mess, and also for any advice knowledgeable folks can offer. I withdrew cortisone from my forhead last week. After 5 days it seemed like normal skin.Even the flakiness I had complained of last time I posted subsided. I was elated!

So, I proceeded to Phase 2: I decided to stop putting cortisone on my eyebrow and temple areas. I had figured it would take about 5 days, like the forehead. Well, I am on day 4 of the eyebrow area withdrawal, and it’s really only starting to get nasty today. I suspect it will take a little longer. So I guess I have learned that it will take different lengths of time for different parts of my face. What’s more, my forehead has decided to flare up today too, which really is bumming me out. I don’t know whether this is more withdrawal nastiness, or something else; I had *thought* I had seen the worst on the forehead last week. I am also feeling really ugly today, because, in addition to the horrible forehead and bumpy red itchy eyebrows and temples, my bangs are all oily looking, due to all the stuff I put on my skin this morning in an effort to calm down the forehead flare up. I just feel like I want to go home and hide.


Related Articles

Read more about: steroids

About the Author

About the Author: David Pascoe started the Rosacea Support Group in October 1998. .

Follow Rosacea Support

Subscribe via RSS Feed Connect on Pinterest Connect on Google Plus

Leave your comment here


Subscribe to Rosacea News

Enter your email address to receive the latest news about rosacea in your inbox.